Alert archive / Minnesota / Gale Warnings in 2021

Gale Warning 6, NWS Duluth, MN

September 7, 2021

NWS Duluth, MN issued this gale warning at Sep 7, 2021, 4:07 AM CDT. It took effect at Sep 7, 2021, 1:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 7, 2021, 4:07 AM CDT (09:07 UTC)
In effect from
Sep 7, 2021, 1:00 PM CDT
Expired
Sep 7, 2021, 9:00 PM CDT
In force
8 hr
Issued by
NWS Duluth, MN

The text

As transmitted.

303 
WHUS73 KDLH 070907
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
407 AM CDT Tue Sep 7 2021

LSZ150-072115-
/O.EXT.KDLH.SC.Y.0059.210907T1400Z-210907T1800Z/
/O.NEW.KDLH.GL.W.0006.210907T1800Z-210908T0200Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
407 AM CDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
1 PM CDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT
THIS EVENING...

* WHAT...For the Gale Warning, west winds 20 to 25 kt with gusts 
  up to 35 kt and waves 4 to 7 ft expected. For the Small Craft 
  Advisory, west winds 15 to 20 kt with gusts up to 30 kt and 
  waves 2 to 4 ft expected.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...For the Gale Warning, from 1 PM this afternoon to 9 PM 
  CDT this evening. For the Small Craft Advisory, from 9 AM this 
  morning to 1 PM CDT this afternoon.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LSZ121-140>148-072115-
/O.CON.KDLH.SC.Y.0059.210907T1400Z-210908T1600Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
407 AM CDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 11 AM CDT WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  waves 1 to 3 ft expected.

* WHERE...Portions of Lake Superior. 

* WHEN...From 9 AM this morning to 11 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
2 follow-up statements
871 
WHUS73 KDLH 072056
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
356 PM CDT Tue Sep 7 2021

LSZ150-080200-
/O.CON.KDLH.GL.W.0006.000000T0000Z-210908T0200Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
356 PM CDT Tue Sep 7 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts to 35 kt and waves
  3 to 5 ft.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LSZ121-140>148-080900-
/O.CON.KDLH.SC.Y.0059.000000T0000Z-210908T1600Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
356 PM CDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  waves 3 to 5 ft.

* WHERE...Portions of Lake Superior. 

* WHEN...Until 11 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
038 
WHUS73 KDLH 080218
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
918 PM CDT Tue Sep 7 2021

LSZ150-081430-
/O.EXP.KDLH.GL.W.0006.000000T0000Z-210908T0200Z/
/O.NEW.KDLH.SC.Y.0060.210908T0218Z-210908T2100Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
918 PM CDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT WEDNESDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and
  waves 3 to 6 ft.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 4 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-140>148-081430-
/O.CON.KDLH.SC.Y.0059.000000T0000Z-210908T1600Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
918 PM CDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt. Waves
  along the South Shore of 3 to 5 feet.

* WHERE...Portions of the nearshore waters of western Lake
  Superior. 

* WHEN...Until 11 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this gale warning went out at Sep 7, 12:53 AM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Sep 7, 12:53 AM CDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1253 AM CDT Tue Sep 7 2021

.DISCUSSION...(This evening through Sunday)
Issued at 341 PM CDT Mon Sep 6 2021

Summary: Showers and storms will move in from the northwest in the
evening and overnight hours. Some storms could be strong to severe
with primary hazards being damaging winds and hail upwards of 1 inch
in diameter. Showery activity will begin to disperse tomorrow
morning as a cold front ushers the showers out of the region. Behind
this front we will see gusty winds out of the northwest. Wind gusts
in excess of 35 mph will be widespread with even higher speeds
expected across the Arrowhead.

Surface high pressure was retreating to the east this morning with
southerly winds beginning to increase across the region. Warm air
advection continued through the day as a warm front arches across
the region. This southerly flow is allowing the region to quickly
rebound from the previous nights lows in the 30s and 40s. Highs by
the end of the day will be back up into the 70s. An upper level
trough will be sliding across the International Border this evening
helping to induce a deepening low in eastern ND. The warm sector out
ahead of this low could see some developing showers and
thunderstorms through isentropic ascent. As we head into the
overnight hours the system is expected to strengthen with strong PVA
aloft. MUCAPE is expected to be in excess of 500 J/Kg with the NAM
running strong around 2000 J/Kg. Additionally, there will be high
amounts of shear to help sustain these storms with speeds around 50
kts. SPC has the vast majority of our CWA highlighted in a marginal
risk for severe weather. Storms will likely begin elevated in nature
this evening across our northwest counties. As the cold front pivots
across in the overnight hours I expect this to be our focal point
for strong to severe storms to develop. Main hazards at this time
are damaging winds in excess of 60 mph and hail upwards of an inch
in diameter.

Tuesday the cold front will be ushering out the remaining showers
through the early morning hours. On the backside of this cold front
we will see a strong pressure gradient set up over the region with
gusty winds across the region out of the northwest. Afternoon wind
gusts could be in excess of 35 mph with even stronger speeds across
the Arrowhead. The vertically stacked low will continue its track
east providing cyclonic flow aloft. Ample mid level lapse rates will
help to incite some scattered showers and storms by the afternoon
hours. This pattern continues through into Wednesday with slightly
less windy conditions and another chance for scattered showers in the
afternoon.

Upper level ridging pushes cyclonic flow out of the region Thursday
with surface high pressure nudging its way north. Model consistency
drastically drops beyond Thursday as we head into the weekend. The
general consensus is to have another system slide across the
Canadian Prairies bringing showers and thunderstorms to the region.
Overall timing could be as early as Friday evening.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1253 AM CDT Tue Sep 7 2021

Showers and thunderstorms are passing through the region
associated with a cold front. Storms will affect DLH for the next
couple hours before tapering off. Most of the thunder activity has
already passed through HIB/INL, but couldn't rule out some
additional showers and perhaps a storm redeveloping in the next
couple hours. BRD will also likely see showers and thunderstorms
for the next couple hours, with HYR not likely to see storms until
around 08Z. As storms pass through, expect gusty and erratic winds
possibly in excess of 20 knots. Wind direction is likely to be
variable as storms pass through.

Strong northwest winds are expected following the frontal passage
on Tuesday at all terminals. Wind gusts to around 20 to 25 knots
with occasionally higher gusts are possible, especially during
the afternoon hours. Some LLWS is possible Tuesday evening as
winds at the surface lighten up a bit.

&&

.MARINE...
Issued at 341 PM CDT Mon Sep 6 2021

Southeasterly winds will continue to stream across the Lake around
10-15 kts through this evening and most of the night. Showers and
thunderstorms will be entering the Lake after midnight with the
chance for some storms to be strong to severe. Main hazards will be
damaging winds and hail upwards of 1 inch in diameter. Showers and
storms will begin to taper off in the morning hours. A cold front
will swing in from the west Tuesday morning bringing gusty
conditions across the Lake. A small craft advisory has been issued.
There is some concern of gales along the North Shore in the late
afternoon and evening hours, however, confidence is not high enough
to upgrade the headline at this time. Windy conditions are expected
to persist into Wednesday morning with conditions improving at the
head of the Lake first and spreading east thereafter.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  57  71  53  69 /  70  30  10  20
INL  53  68  51  67 /  70  60  50  60
BRD  55  73  53  71 /  30   0   0   0
HYR  56  73  51  69 /  50  20  10  30
ASX  57  74  53  71 /  70  30  30  40

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory from 9 AM this morning to 11 AM CDT
     Wednesday for LSZ121-140>148-150.

&&

DISCUSSION...Britt
AVIATION...JDS
MARINE...Britt
Hazardous weather outlook, Sep 6, 3:42 PM CDT, 12 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
342 PM CDT Mon Sep 6 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-071030-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
342 PM CDT Mon Sep 6 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

Thunderstorms are likely tonight and early Tuesday morning over
northern Minnesota into northwest Wisconsin. A few storms may be
severe with damaging wind gusts and frequent lightning the main
threat. There is a small risk of hail up to 1 inch in diameter.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorm chances continue Tuesday and Wednesday and will
return Friday night.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters may be needed over northern Minnesota tonight and
a small portion of far northern Wisconsin early Tuesday morning.

LSZ121-140>148-150-071030-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
342 PM CDT Mon Sep 6 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...This afternoon and Tonight

Thunderstorms are likely tonight into the early morning Tuesday.
There is a slight chance of severe storms. Damaging wind gusts and
frequent lightning are the main hazards. Hail to one inch in
diameter is also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong and gusty winds will continue Tuesday through Wednesday
afternoon. Conditions will be hazardous to smaller vessels.
Occasional gale-force gusts to 35 knots are possible Tuesday
evening and Wednesday morning. A Small Craft Advisory is in
effect Tuesday morning through Wednesday morning as a result.

GSF

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Special weather statement, Sep 7, 2:51 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Duluth MN
251 AM CDT Tue Sep 7 2021

WIZ006-007-070815-
Washburn WI-Burnett WI-
251 AM CDT Tue Sep 7 2021

...A strong thunderstorm will impact portions of central Washburn and
northeastern Burnett Counties through 315 AM CDT...

At 250 AM CDT, Doppler radar was tracking a strong thunderstorm near
Danbury, or 20 miles northwest of Spooner, moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Webb Lake Wisconsin around 300 AM CDT.

Other locations in the path of this storm include Spooner and Trego.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4587 9244 4602 9238 4602 9235 4606 9233
      4608 9229 4609 9229 4609 9157 4578 9159
TIME...MOT...LOC 0750Z 273DEG 47KT 4595 9227

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

LE
Special weather statement, Sep 7, 2:56 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Duluth MN
256 AM CDT Tue Sep 7 2021

MNZ038-WIZ006-070830-
Pine MN-Burnett WI-
256 AM CDT Tue Sep 7 2021

...A strong thunderstorm will impact portions of southwestern Pine
and southern Burnett Counties through 330 AM CDT...

At 255 AM CDT, Doppler radar was tracking a strong thunderstorm near
Pine City, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Grantsburg and Branstad around 305 AM CDT.

Other locations in the path of this storm include Siren, Webster and
Hertel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4572 9287 4573 9285 4573 9300 4590 9300
      4594 9216 4573 9216 4573 9253 4569 9253
TIME...MOT...LOC 0755Z 269DEG 50KT 4581 9289

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

LE
Special weather statement, Sep 7, 3:14 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Duluth MN
314 AM CDT Tue Sep 7 2021

WIZ007-008-070845-
Sawyer WI-Washburn WI-
314 AM CDT Tue Sep 7 2021

...A strong thunderstorm will impact portions of central Washburn and
southwestern Sawyer Counties through 345 AM CDT...

At 314 AM CDT, Doppler radar was tracking a strong thunderstorm over
Trego, or 7 miles northeast of Spooner, moving east at 60 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Stone Lake around 325 AM CDT.

Other locations in the path of this storm include Little Round Lake,
Couderay, Chief Lake on Chippewa Flowage, Chippewa Flowage West,
Chippewa Flowage East, Radisson and New Post.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4581 9198 4603 9189 4601 9103 4572 9106
TIME...MOT...LOC 0814Z 273DEG 52KT 4591 9179

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

LE
Local storm report, Sep 7, 3:19 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
319 AM CDT TUE SEP 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     MARINE TSTM WIND 5 ENE WASHBURN          46.70N 90.80W
09/07/2021  M39 MPH          LSZ121             WI   MESONET

            CWOP MESONET STATION DW6222 LA POINTE.

&&

LE
Special weather statement, Sep 7, 3:31 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Duluth MN
331 AM CDT Tue Sep 7 2021

WIZ006-007-070845-
Washburn WI-Burnett WI-
331 AM CDT Tue Sep 7 2021

...A strong thunderstorm will impact portions of southern Washburn
and east central Burnett Counties through 345 AM CDT...

At 331 AM CDT, Doppler radar was tracking a strong thunderstorm near
Spooner, moving east at 60 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Spooner and Trego around 340 AM CDT.
  Stone Lake around 345 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4577 9221 4593 9212 4596 9155 4569 9156
TIME...MOT...LOC 0831Z 271DEG 55KT 4584 9201

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

LE
Special weather statement, Sep 7, 3:59 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Duluth MN
359 AM CDT Tue Sep 7 2021

WIZ003-004-008-009-070930-
Price WI-Iron WI-Sawyer WI-Ashland WI-
359 AM CDT Tue Sep 7 2021

...A strong thunderstorm will impact portions of south central Iron,
southern Ashland, northern Price and east central Sawyer Counties
through 430 AM CDT...

At 359 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Butternut, or 13 miles west of Park Falls, moving east
at 60 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Park Falls, Fifield and Butternut around 410 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4587 9091 4593 9097 4603 9092 4610 9013
      4583 9012
TIME...MOT...LOC 0859Z 267DEG 61KT 4595 9073

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

LE

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 9:25 PM CDTSpecial Weather StatementDLHItasca35 min
Sep 6, 11:33 PM CDTSpecial Weather StatementDLHSaint Louis27 min
Sep 6, 11:39 PM CDTSpecial Weather StatementDLHCass36 min
Sep 7, 12:06 AM CDTSpecial Weather StatementDLHLake24 min
Sep 7, 12:14 AM CDTSpecial Weather StatementDLHCass31 min
Sep 7, 12:14 AM CDTSpecial Weather StatementDLHAitkin31 min
Sep 7, 12:28 AM CDTSpecial Weather StatementDLHLake32 min
Sep 7, 12:31 AM CDTSpecial Marine WarningDLH44 min
Sep 7, 12:32 AM CDTSpecial Weather StatementDLHAitkin, Carlton28 min
Sep 7, 1:00 AM CDTSpecial Weather StatementDLHCarlton30 min
Sep 7, 1:10 AM CDTSpecial Weather StatementDLHCarlton35 min
Sep 7, 1:18 AM CDTSpecial Marine WarningDLH27 min
Sep 7, 1:35 AM CDTSpecial Weather StatementDLHAitkin, Carlton25 min
Sep 7, 2:11 AM CDTSpecial Weather StatementDLHPine34 min
Sep 7, 2:24 PM CDTSpecial Weather StatementDLHKoochiching36 min
Sep 7, 2:33 PM CDTSpecial Weather StatementDLHSaint Louis27 min
Sep 7, 3:06 PM CDTSpecial Weather StatementDLHSaint Louis24 min
Sep 7, 4:00 PM CDTSpecial Weather StatementDLHSaint Louis30 min
Sep 7, 4:11 PM CDTSpecial Weather StatementDLHItasca34 min
Sep 7, 4:27 PM CDTSpecial Weather StatementDLHKoochiching33 min
Sep 7, 4:30 PM CDTSpecial Weather StatementDLHSaint Louis30 min
Sep 7, 4:45 PM CDTSpecial Weather StatementDLHCarlton30 min
Sep 7, 4:55 PM CDTSpecial Weather StatementDLHCarlton35 min
Sep 7, 5:16 PM CDTSpecial Marine WarningDLH31 min
Sep 7, 5:19 PM CDTSpecial Weather StatementDLHCarlton26 min
Sep 7, 6:02 PM CDTSpecial Weather StatementDLHCarlton28 min
Sep 7, 6:17 PM CDTSpecial Weather StatementDLHCarlton28 min
Sep 7, 6:23 PM CDTSpecial Weather StatementDLHAitkin22 min
Sep 7, 6:46 PM CDTSpecial Weather StatementDLHAitkin14 min
Sep 7, 6:59 PM CDTSpecial Weather StatementDLHCarlton16 min
Sep 7, 1:22 AM CDTSpecial Weather StatementDLHBayfield, Douglas23 min
Sep 7, 1:47 AM CDTSpecial Weather StatementDLHAshland, Bayfield28 min
Sep 7, 2:13 AM CDTSpecial Weather StatementDLHAshland, Iron32 min
Sep 7, 2:42 AM CDTSpecial Weather StatementDLHIron33 min
Sep 7, 2:51 AM CDTSpecial Weather StatementDLHBurnett, Washburn24 min
Sep 7, 2:56 AM CDTSpecial Weather StatementDLHBurnett34 min
Sep 7, 3:14 AM CDTSpecial Weather StatementDLHSawyer, Washburn31 min
Sep 7, 3:29 AM CDTSevere Thunderstorm WarningDLHSawyer, Washburn31 min
Sep 7, 3:31 AM CDTSpecial Weather StatementDLHWashburn14 min
Sep 7, 3:59 AM CDTSpecial Weather StatementDLHPrice31 min
Sep 7, 3:09 PM CDTSpecial Weather StatementDLHDouglas36 min
Sep 7, 3:48 PM CDTSpecial Weather StatementDLHBayfield27 min
Sep 7, 4:38 PM CDTSpecial Weather StatementDLHBayfield37 min
Sep 7, 5:13 PM CDTSpecial Weather StatementDLHSawyer32 min
Sep 7, 5:35 PM CDTSpecial Weather StatementDLHDouglas25 min
Sep 7, 5:38 PM CDTSpecial Weather StatementDLHSawyer22 min
Sep 7, 5:45 PM CDTSpecial Weather StatementDLHDouglas30 min
Sep 7, 5:47 PM CDTSpecial Weather StatementDLHIron13 min
Sep 7, 5:54 PM CDTSpecial Weather StatementDLHPrice21 min
Sep 7, 6:01 PM CDTSpecial Weather StatementDLHDouglas14 min
Sep 7, 6:04 PM CDTSpecial Weather StatementDLHSawyer26 min

Nearby

Gale Warnings in Minnesota, 2021Every gale warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.